Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 27, NWS Cheyenne, WY

May 17, 2018Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at May 17, 2018, 8:42 PM MDT for Cheyenne County, Nebraska. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2018, 8:42 PM MDT (02:42 UTC)
Expired
May 17, 2018, 9:30 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 168 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 8:45 PM MDTHAIL 23 W Sidney, NEREPORTED ON INTERSTATE 80 AT THE REST AREA WEST OF SIDNEY NEBRASKA.
May 17, 8:48 PM MDTHAIL 1Sidney, NE
May 17, 8:49 PM MDTHAIL 1Sidney, NEMOST WERE PEA TO DIME SIZE. A FEW QUARTER SIZE.
May 17, 8:56 PM MDTHAIL 2.53 Nw Sidney, NE
May 17, 9:18 PM MDTHAIL 2.55 N Sidney, NEREPORT SENT VIA SOCIAL MEDIA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 4:57 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 423 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
423 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
3826 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

133 
WUUS55 KCYS 180242
SVRCYS
NEC033-180330-
/O.NEW.KCYS.SV.W.0027.180518T0242Z-180518T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
842 PM MDT THU MAY 17 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Central Cheyenne County in the Panhandle of Nebraska...

* Until 930 PM MDT

* At 842 PM MDT, a severe thunderstorm was located near Sidney,
  moving northeast at 30 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Sidney, Dalton, Gurley, Colton, Brownson and Sidney Airport. 

This includes Interstate 80 in Nebraska between mile markers 50 and
62.

This replaces the Severe Thunderstorm Warning which was previously 
in effect for Cheyenne county. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4106 10299 4114 10313 4143 10305 4143 10264
      4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0242Z 215DEG 25KT 4120 10298 

HAIL...1.75IN
WIND...<50MPH
 
$$

Hammer
5 follow-up statements
657 
WWUS55 KCYS 180250
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
850 PM MDT THU MAY 17 2018

NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
850 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...

At 849 PM MDT, a severe thunderstorm was located near Gurley, or 7
miles north of Sidney, moving northeast at 30 mph.

HAZARD...Tennis ball size hail.

SOURCE...Trained weather spotters. At 844 PM MDT, trained weather 
         spotters reported two inch diamter hail about 3 miles west 
         of Sidney. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Sidney, Dalton, Gurley and Colton. 

This includes Interstate 80 in Nebraska between mile markers 59 and
62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4110 10292 4113 10304 4143 10302 4143 10264
      4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0249Z 215DEG 25KT 4124 10293 

HAIL...2.50IN
WIND...<50MPH
 
$$

Hammer
636 
WWUS55 KCYS 180251
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
851 PM MDT THU MAY 17 2018

NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
851 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...

At 851 PM MDT, a severe thunderstorm was located near Gurley, or 8
miles north of Sidney, moving northeast at 30 mph.

HAZARD...Tennis ball size hail.

SOURCE...Trained weather spotters. At 844 PM MDT, trained weather 
         spotters reported two inch diameter hail about 3 miles west 
         of Sidney. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Sidney, Dalton, Gurley and Colton. 

This includes Interstate 80 in Nebraska between mile markers 59 and
62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4110 10292 4113 10304 4143 10302 4143 10264
      4141 10263 4140 10263 4139 10261 4128 10261
TIME...MOT...LOC 0251Z 215DEG 25KT 4125 10292 

HAIL...2.50IN
WIND...<50MPH
 
$$

Hammer
142 
WWUS55 KCYS 180304
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
904 PM MDT THU MAY 17 2018

NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
904 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...

At 904 PM MDT, a severe thunderstorm was located 7 miles east of
Gurley, or 14 miles northeast of Sidney, moving northeast at 30 mph.

HAZARD...Tennis ball size hail.

SOURCE...Trained weather spotters. This storm has a history of 
         producing hail up to the size of tennis balls to the west 
         and northwest of Sidney. 

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a dangerous storm. Prepare immediately for large destructive
hail capable of producing significant damage. People outside should
move to a shelter, inside a strong building and away from windows.

&&

LAT...LON 4118 10284 4119 10296 4143 10295 4143 10264
      4141 10263 4140 10263 4139 10261 4131 10261
TIME...MOT...LOC 0304Z 216DEG 25KT 4131 10284 

HAIL...2.50IN
WIND...<50MPH
 
$$

Hammer
298 
WWUS55 KCYS 180318
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
918 PM MDT THU MAY 17 2018

NEC033-180330-
/O.CON.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
918 PM MDT THU MAY 17 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM MDT
FOR NORTHEASTERN CHEYENNE COUNTY...

At 918 PM MDT, a severe thunderstorm was located 10 miles east of
Dalton, or 19 miles northeast of Sidney, moving northeast at 30 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northeastern Cheyenne County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4125 10281 4126 10292 4143 10290 4143 10264
      4141 10263 4140 10263 4139 10261 4135 10261
TIME...MOT...LOC 0318Z 215DEG 24KT 4138 10277 

HAIL...1.00IN
WIND...<50MPH
 
$$

Hammer
948 
WWUS55 KCYS 180330
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
930 PM MDT THU MAY 17 2018

NEC033-180340-
/O.EXP.KCYS.SV.W.0027.000000T0000Z-180518T0330Z/
Cheyenne NE-
930 PM MDT THU MAY 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEYENNE COUNTY
HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However small hail
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Cheyenne.

LAT...LON 4125 10281 4126 10292 4143 10290 4143 10264
      4141 10263 4140 10263 4139 10261 4135 10261
TIME...MOT...LOC 0330Z 215DEG 25KT 4145 10271 

$$

Hammer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 5:45 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, May 17, 5:45 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
545 PM MDT Thu May 17 2018

.UPDATE...
Issued at 515 PM MDT Thu May 17 2018

Severe Thunderstorm Watch has been issued for western Nebraska
until 1100 PM tonight. Activity is rapidly developing at this hour
and will continue to strengthen and push east into Cheyenne
county, Morrill, and Box Butte counties. Updates have been sent.

&&

.SHORT TERM...(This evening through Friday)
Issued at 1248 PM MDT Thu May 17 2018

Latest surface analysis was showing the dry line about 10 miles
west of Cheyenne. Through the morning the dewpoints have been 50
to 55 in Cheyenne with lower 40 degree dewpoints about 10 miles.
Latest radar loop was showing elevated convection trying to
develop around Horse Creek, but the cap is still pretty evident
over this area based on the visible satellite loop. Meanwhile,
Niobrara county is showing a bit more enhancement. LAPS data is
showing very limited CINH over the area, so it probably will be
another 1 to 2 hours before we start to see this convection
become more prevalent. CAPES are very high especially over the
panhandle where capes are running 3000-4000 j/kg with marginal
effective shear around 30kts. This is sufficient instability to
create supercells with large hail up to baseball size along with
damaging downburst winds. The tornado threat cannot be ruled out,
but the bulk of shear is in the mid layers. These supercells
should begin to shift east this evening and evolve into clusters
which will increase the threat for damaging winds. Things should
begin to settle down towards midnight. The next round of
convection is expected to develop once again Friday afternoon.
This convection looks to have more effective shear with values
around 40kts, but the instability is not expected to be as high as
today. The severe convection will also most likely not linger
much beyond the early part of the evening as the cold front dives
south through the area. However, we may be faced with heavy
rainfall/minor flooding potential along and behind the front
through Saturday morning with 1 to 2 inches of rainfall possible.
This is all in response to the mid/upper level low developing over
northeast Colorado which will advect plenty of moisture into
areas east of the Laramie Range along with good upslope flow.

.LONG TERM...(Friday night through Thursday)
Issued at 1248 PM MDT Thu May 17 2018

Upper trough situated over the central high plains Saturday night
will progress slowly east-northeast toward the Upper Midwest
through Sunday. Showers will gradually diminish Saturday night and
Sunday morning along and east of I-25. Scattered showers/isolated
tstorms will redevelop along and west of the Laramie Range Sunday
afternoon with the passage of a weak disturbance in the SW flow
aloft. High temperatures Sunday will be 10 degrees warmer compared
to Saturday.

For the Monday through Wednesday period, weak diffluent south-
southwest flow aloft prevails as a upper low meanders over the
Great Basin. Weak disturbances will periodically track across the
CWA, producing isolated to scattered convection each day. Above
normal temperatures are expected with highs in the 70s lower
elevations.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 540 PM MDT Thu May 17 2018

Latest radar loop was showing the convection continuing to erupt
across the Nebraska panhandle. Would expect this convection to
continue to slowly push east through the Nebraska Panhandle TAF
sites this evening. Meanwhile, we would expect some outflow to
push through the CYS TAF site this evening which will allow for
low level moisture and perhaps some lower ceilings and fog to push back
into the CYS TAF site late tonight. May also see some patchy fog
late tonight in the Nebraska TAF sites towards daybreak. Frontal
boundary is expected to surge through the area tomorrow afternoon
which will once again trigger more showers and thunderstorms.

&&

.FIRE WEATHER...
Issued at 150 PM MDT Thu May 17 2018

No major fire weather concerns during the next few days, due to
greenup and persist chances of showers and thunderstorms through
the period.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

UPDATE...TJT
SHORT TERM...REC
LONG TERM...REC
AVIATION...REC
FIRE WEATHER...REC
Hazardous weather outlook, May 17, 5:12 PM MDT, 3 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
512 PM MDT Thu May 17 2018

WYZ101>119-182315-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
512 PM MDT Thu May 17 2018

This hazardous weather outlook is for southeast Wyoming.

.DAY ONE...TONIGHT

Widely scattered thunderstorms are expected through this evening,
mainly east of Interstate 25. A few thunderstorms may become
strong with hail and strong gusty winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Widespread showers and isolated non-severe thunderstorms are
forecast Friday night and Saturday. Colder air on the backside
of a low pressure system over eastern Colorado will drive snow
levels down to around 9000 feet. Several inches of wet snow are
possible over the higher elevations of the Snowy Range, with
lesser accumulations for the Sierra Madre and north Laramie
ranges.

Widely scattered mainly afternoon and evening thunderstorms
will be possible Sunday through Wednesday. Severe weather is
not expected.

.Spotter information statement...

Spotter activation will not be required at this time.

NEZ002-003-019>021-054-055-095-096-182315-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-
512 PM MDT Thu May 17 2018

This hazardous weather outlook is for the western Nebraska
Panhandle.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A Severe Thunderstorms Watch is in effect until 11 PM tonight. A
line of thunderstorms will develop near the Wyoming border over
the next hour or so and then move eastward through late this
evening. The primary threats will be large hail and damaging wind
gusts up to 70 mph, as well as locally heavy rainfall and frequent
cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A cold front will move through the area Friday afternoon, with
scattered thunderstorms expected. Some of the storms will be
strong to severe with hail to ping pong ball size, wind gusts to
60 mph, and locally heavy rain. The greatest threat will be east
and south of a line from Cheyenne to Torrington to Alliance.

Widespread showers and isolated non-severe thunderstorms are
forecast Friday night and Saturday.

Widely scattered mainly afternoon and evening thunderstorms
will be possible Sunday through Wednesday. Severe weather is
not expected.

.Spotter information statement...

Spotters are urged to report severe weather to the National
Weather Service.

In the hours before

Local storm report, May 17, 7:04 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
704 PM MDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     2 S SIDNEY              41.10N 102.97W
05/17/2018  M66.00 MPH       CHEYENNE           NE   ASOS

&&

TTRUDEL
Local storm report, May 17, 7:26 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
726 PM MDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     HAIL             15 NNE CRAWFORD         42.89N 103.30W
05/17/2018  E1.00 INCH       DAWES              NE   TRAINED SPOTTER

&&

TTRUDEL
Local storm report, May 17, 7:33 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
733 PM MDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     5 SE ALLIANCE           42.05N 102.81W
05/17/2018  M56 MPH          BOX BUTTE          NE   ASOS

&&

TTRUDEL
Local storm report, May 17, 7:39 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
739 PM MDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     HAIL             CHADRON                 42.83N 103.00W
05/17/2018  E1.00 INCH       DAWES              NE   LAW ENFORCEMENT

&&

TTRUDEL
Local storm report, May 17, 7:43 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
743 PM MDT THU MAY 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     TSTM WND DMG     ALLIANCE                42.10N 102.87W
05/17/2018                   BOX BUTTE          NE   LAW ENFORCEMENT

            POWER OUTAGES AND UPROOTED TREES REPORTED IN ALLIANCE.
            PEAK GUST AT ALLIANCE AIRPORT WAS 56 MPH.

&&

TTRUDEL
Special weather statement, May 17, 7:52 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
752 PM MDT THU MAY 17 2018

NEZ055-180215-
Cheyenne NE-
752 PM MDT THU MAY 17 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEYENNE COUNTY
UNTIL 815 PM MDT...

At 751 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sidney Airport, or over Sidney, moving northeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sidney, Lodgepole, Colton, Sunol, Sidney Airport and Lorenzo.

This includes Interstate 80 in Nebraska between mile markers 55 and
77.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Cheyenne.

&&

A severe thunderstorm watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.

LAT...LON 4100 10263 4101 10312 4132 10294 4132 10261
      4105 10261
TIME...MOT...LOC 0151Z 211DEG 25KT 4110 10296

Hammer

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:14 PM MDTSpecial Weather StatementCYSScotts Bluff61 min
May 17, 6:23 PM MDTSpecial Weather StatementCYSDawes67 min
May 17, 6:36 PM MDTSpecial Weather StatementCYSBox Butte54 min
May 17, 6:41 PM MDTSevere Thunderstorm WarningCYSDawes51 min
May 17, 6:42 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill48 min
May 17, 7:15 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes37 min
May 17, 7:25 PM MDTSevere Thunderstorm WarningCYSDawes24 min
May 17, 7:52 PM MDTSpecial Weather StatementCYSCheyenne23 min
May 17, 8:03 PM MDTSevere Thunderstorm WarningCYSCheyenne42 min
May 17, 9:05 PM MDTSpecial Weather StatementCYSCheyenne55 min
May 17, 9:26 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill64 min
May 17, 9:40 PM MDTSpecial Weather StatementCYSMorrill65 min
May 17, 9:52 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill40 min
May 17, 10:08 PM MDTAreal Flood AdvisoryCYSCheyenne, Kimball10 hr
May 17, 10:28 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill62 min
May 17, 11:09 PM MDTSpecial Weather StatementCYSBanner51 min
May 17, 11:22 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill53 min
May 17, 11:29 PM MDTSpecial Weather StatementCYSCheyenne61 min
May 18, 12:23 AM MDTSevere Thunderstorm WarningCYSCheyenne52 min
May 18, 3:50 AM MDTFlood WatchCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff38 hr
May 18, 5:48 PM MDTSpecial Weather StatementCYSSioux57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.